The Annals of Mathematical Statistics

Review: Norman T. J. Bailey, The Elements of Stochastic Processes with Applications to the Natural Sciences

Charlotte Striebel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 531.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699541

Digital Object Identifier
doi:10.1214/aoms/1177699541

JSTOR
links.jstor.org

Citation

Striebel, Charlotte. Review: Norman T. J. Bailey, The Elements of Stochastic Processes with Applications to the Natural Sciences. Ann. Math. Statist. 37 (1966), no. 2, 531. doi:10.1214/aoms/1177699541. https://projecteuclid.org/euclid.aoms/1177699541


Export citation